... muscle weekness. The hives they were treating me for did seem to ease up, but it was not worth my sanity. Does Prednisone cause severe anxiey and deression?
realmushroom, so sorry what you are going thru. What were the hives from it you don't mind me asking, was it nerves. I have blurred vision with my anxiety and panic. I don't know is prednisone causes anxiety and depression or not. I will try to look it up and see. Someone may answer you before I get back. I also have the muscle weakness too. I do not take prednisne. Have you talk to the doc or pharmacy about this? Hang in there if to bad call doc or go to ER. Von-1
Yes, prednisone can cause all kinds of behavioral side effects like agitation, restlessness,euphoria, psychotic behavior, headaches, emotional lability-meaning that you go from being really happy, to crying, to angry in an instant, all kinds of issues. I do not like this drug. It is god for a few things but I dont think it ought to be used unless at a last resort. It can be a good drug to stop an allergic reaction but there are other drugs that can work without so many side effects and I think those should be used first, but that is neither here, nor there, my opinion only. You need to talk to your Dr. This drug cannot always be stopped abruptly so they might need to taper you depending on your dose and how long you were on it. If you are unable to get a hold of your Dr since it is Friday then go ahead to the Urgent Care or the ER.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2013 • 2 answers
Posted 26 Nov 2013 • 3 answers
Posted 31 Mar 2015 • 1 answer
Posted 22 May 2016 • 2 answers
Posted 14 Nov 2017 • 1 answer